MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE; PLATE, FIXATION, BONE
Model Number SD900.501S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during the implantation of the cage, the cage broke.The cage appeared to be brittle.The surgeon opened a second cage, and the second cage broke.There was a surgical delay of thirty (30) minutes.The procedure was completed successfully.There was no consequence to the patient.This report involves one (1) trumatch graft cage-long bone >5cm to 10cm/sterile.This is report 1 of 2 for (b)(4).

Brand Name
TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11240322
Report Number2939274-2021-00512
Device Sequence Number19859586
Product Code HRS
UDI-Device Identifier10886982262479
UDI-Public(01)10886982262479
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberSD900.501S
Device Catalogue NumberSD900.501S
Device Lot Number79P4518
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/27/2021
Patient Sequence Number1
Patient Age25 YR
Patient Weight65